# SDR AALA201803229003

- Difficulty date: March 19, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 20,607 hours, 8,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EEL LENS AT ROW 7DEF MISSING. INSTALLED NEW EEL LENS AT ROW 7DEF PER AMM 33-51-03. GOOD FOR SERVICE.
